# SDR MASA200602723

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 7,228 hours, 7,852 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896316
- Condition: Missing
- Location: Cabin
- Part time: 1,025 hours, 2,295 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1007 HNL.  SEATS D AND F WERE MISSING LIFE VESTS.  MX INSTALLED NEW LIFE VESTS.
